About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 760893, 6 pages
http://dx.doi.org/10.1155/2013/760893
Research Article

Relative Nonlinear Measure Method to Exponential Stability of Impulsive Delayed Differential Equations

1Department of Mathematics and Information Science, Chang’an University, Xi’an 710064, China
2School of Mathematics and Statistics, Xi’an Jiaotong University, Xi’an 710049, China
3The 41st Institute of the Fourth Academy of CASC, Xi’an 710025, China
4School of Science, Henan University of Technology, Zhengzhou 45000, China

Received 17 February 2013; Revised 11 August 2013; Accepted 14 August 2013

Academic Editor: Abdelaziz Rhandi

Copyright © 2013 Xueli Song et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Stamova, Stability Analysis of Impulsive Functional Differential Equations, Walter de Gruyter, New York, NY, USA, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. X. Song and J. Peng, “Exponential stability of equilibria of differential equations with time-dependent delay and non-Lipschitz nonlinearity,” Nonlinear Analysis, vol. 11, no. 5, pp. 3628–3638, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. W. H. Chen and W. X. Zheng, “Exponential stability of nonlinear time-delay systems with delayed impulse effects,” Automatica, vol. 47, no. 5, pp. 1075–1083, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. B. Liu, X. Liu, K. L. Teo, and Q. Wang, “Razumikhin-type theorems on exponential stability of impulsive delay systems,” IMA Journal of Applied Mathematics, vol. 71, no. 1, pp. 47–61, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Q. Wang and X. Liu, “Exponential stability for impulsive delay differential equations by Razumikhin method,” Journal of Mathematical Analysis and Applications, vol. 309, no. 2, pp. 462–473, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Q. Wang and X. Liu, “Impulsive stabilization of delay differential systems via the Lyapunov-Razumikhin method,” Applied Mathematics Letters, vol. 20, no. 8, pp. 839–845, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Q. Wu, J. Zhou, and L. Xiang, “Global exponential stability of impulsive differential equations with any time delays,” Applied Mathematics Letters, vol. 23, no. 2, pp. 143–147, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H. Qiao, J. Peng, and Z. B. Xu, “Nonlinear measures: a new approach to exponential stability analysis for Hopfield-type neural networks,” IEEE Transactions on Neural Networks, vol. 12, no. 2, pp. 360–370, 2001. View at Publisher · View at Google Scholar · View at Scopus
  9. X. Song, X. Xin, and W. Huang, “Exponential stability of delayed and impulsive cellular neural networks with partially Lipschitz continuous activation functions,” Neural Networks, vol. 29-30, pp. 80–90, 2012. View at Publisher · View at Google Scholar · View at Scopus
  10. G. Ballinger and X. Liu, “Existence and uniqueness results for impulsive delay differential equations,” Dynamics of Continuous, Discrete and Impulsive Systems, vol. 5, no. 1–4, pp. 579–591, 1999. View at Zentralblatt MATH · View at MathSciNet
  11. J. Peng, H. Qiao, and Z. B. Xu, “A new approach to stability of neural networks with time-varying delays,” Neural Networks, vol. 15, no. 1, pp. 95–103, 2002. View at Scopus
  12. R. D. Driver, Ordinary and Delay Differential Equations, Springer, New York, NY, USA, 1977. View at MathSciNet
  13. T. Mori, N. Fukuma, and M. Kuwahara, “On an estimate of the decay rate for stable linear delay systems,” International Journal of Control, vol. 36, no. 1, pp. 95–97, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet